A limit point criterion with applications to nonselfadjoint equations

Research output: Contribution to journalArticlepeer-review

9 Citations (SciVal)

Abstract

A unified approach is given which allows one to construct examples of all three cases resulting from a generalization of the classical Weyl limit point limit circle analysis, for differential equations as well as for difference equations.
Original languageEnglish
Pages (from-to)257-265
JournalJournal of Computational and Applied Mathematics
Volume148
Issue number1
DOIs
Publication statusPublished - 2002

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'A limit point criterion with applications to nonselfadjoint equations'. Together they form a unique fingerprint.

Cite this